# SDR AU960677

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: R Eng Cyl Nr 1
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER EXHAUST VALVE HAD APPROXIMATELY 33% OF THE VALVE  HEAD MISSING
